Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Twisting pain in stomach, dark semi-solid stools, pain relief on passing stools. Due to endometriosis?

Hi I am xxxxx......I have some different problem I am getting all of sudden twisting pain in my stomach,my belly button pains sometimes,and stool like it is some dark colour semi solid,along with that I feel like vomit but I did nt after my motion end I am out of this pain.......feels better.every 1or 2 month this repeating since 6months I have noticed it......and also gas sounds inside of belly gargling sound....I want to know why this is happening and I have endometriosis .is this due to that.....
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
i went through your complaints, which are not specific to a particular problem.
One by one you have to investigate and rule out, the possible cause may be
Bleeding - peptic ulcer
Acute urinary tract colic by a stone or cystitis
Chronic/recurrent appendicitis
Investigate and treat
Best wishes
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor